The Mathematical Institute, University of Oxford, Eprints Archive

Items where Year is 1993

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 16.

Article

Benson, D. L. and Maini, P. K. and Sherratt, J. A. (1993) Analysis of pattern formation in reaction diffusion models with spatially inhomogeneous diffusion coefficients. Mathematical and Computer Modelling, 17 (12). pp. 29-34.

Benson, D. L. and Sherratt, J. A. and Maini, P. K. (1993) Diffusion driven instability in an inhomogeneous domain. Bulletin of Mathematical Biology, 55 (2). pp. 365-384.

Burke, M. A. and Maini, P. K. and Murray, J. D. (1993) Suicide substrate reaction-diffusion equations: varying the source. Journal of Mathematics Applied Medicine & Biology, 10 (2). pp. 97-114.

Dewynne, J. N. and Fowler, A. C. and Hagan, P. S. (1993) Multiple reaction fronts in the oxidation/reduction of iron-rich uranium ores. SIAM J. Appl. Math., 53 . pp. 971-989.

Flynn, E. V. (1993) The group law on the jacobian of a curve of genus 2. Journal für die reine und angewandte Mathematik, 439 . pp. 45-69. ISSN 0075-4102

Heath-Brown, D. R. (1993) The size of Selmer groups for the congruent number problem. Inventiones Mathematicae, 111 . pp. 171-195. (In Press)

Heath-Brown, D. R. (1993) Zeros of the Riemann Zeta-function on the critical line. Mathematische Zeitschrift, 212 . pp. 193-199.

Maini, P. K. and Sánchez-Garduño, F. (1993) Travelling waves in density-dependent dispersion models. Journal of Agricultural Science Cambridge, 121 . p. 284.

Smith, G. D. and Shaw, L. J. and Maini, P. K. and Ward, R. J. and Peters, T. J. and Murray, J. D. (1993) Mathematical modelling of ethanol metabolism in normal subjects and chronic alcohol misusers. Alcohol and Alcoholism, 28 (1). pp. 25-32. ISSN 0735-0414/93

Book Section

Benson, D. L. and Maini, P. K. and Sherratt, J. A. (1993) Pattern formation in heterogeneous domains. In: Experimental and Theoretical Advances in Biological Pattern Formation. n/a, n/a (n/a). Plenum Press, New York, USA, pp. 29-32.

Cruywagen, G. C. and Maini, P. K. and Murray, J. D. (1993) Sequential and synchronous skin pattern formation. In: Experimental and Theoretical Advances in Biological Pattern Formation. n/a, n/a (n/a). Plenum Press, New York, USA, pp. 61-64.

Maini, P. K. and Dillon, R. and Othmer, H. G. (1993) Steady-state patterns in a reaction diffusion system with mixed boundary conditions. In: In Experimental and Theoretical Advances in Biological Pattern Formation. n/a, n/a (n/a). Plenum Press, New York, USA, pp. 231-236. ISBN n/a

Maini, P. K. and Winters, K. H. and Myerscough, M. R. and Murray, J. D. (1993) Bifurcating spatial patterns in a cell-chemotaxis model. In: Proceedings first European Conference of Mathematics Applied to Biology and Medicine. n/a, n/a (n/a). Wuerz Publishing Ltd, Winnipeg, Canada, pp. 467-471.

Sánchez-Garduño, F. and Maini, P. K. (1993) Wave patterns in one-dimensional nonlinear degenerate diffusion equations. In: Experimental and Theoretical Advances in Biological Pattern Formation. Plenum Press, New York, USA, pp. 83-86.

Conference or Workshop Item

Maini, P. K. and Dillon, R. and Othmer, H. G. (1993) Pattern formation in Turing systems with mixed boundary conditions. In: 2nd International Conference on Biomathematics, 5-6-7 October 1992, San Marino, Italy.

Technical Report

Donnelly, J. D. P. (1993) Some exact solutions in moving finite elements. Technical Report. Unspecified. (Submitted)

This list was generated on Tue Sep 23 17:11:16 2014 BST.